# SDR 2005UALA00447

- Difficulty date: May 10, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN INFLATABLE SEAM IN DOG LEG.  BEYOND SCOPE OF CMM. SEAM AT DOGLEG  DISBONDED DURING AIR RETENTION TEST. DISBOND WAS BEYOND CMM REPAIR LIMITS. UNIT WAS RETURNED TO OEM FOR REPAIR AND INFLATABLE WAS REPLACED.
